# SDR DHLA2008745566

- Difficulty date: October 15, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FROM BS 1110 TO BS 1130 AT RBL 25 AND RBL 45 STABILIZER STRAP WITH CORROSION.  REPLACED FUSELAGE STABILIZER STRAPS FROM BS 1074 TO BS 1130 AT RBL 25 AND RBL 45 IAW B727 SRM 51-10-1 PARA 7.
